# SDR AALA20100109LHR01

- Difficulty date: January 9, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 43,297 hours, 6,967 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LHR -  INFLIGHT FCO-JFK.  CREW REPORTED CABIN AUTO INOPERATIVE EICAS MESSAGE.  UNABLE TO CONTROL CABIN CLIMB OR DESCENT IN MANUAL MODE DUE TO POSSIBLE LIGHTNING STRIKE.  EMERGENCY DECLARED DIVERTED LHR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CABIN PRESSURE CONTROLLERS AND ACCOMPLISHED LIGHTNING STRIKE CHECKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
